# SDR KNNA200700001

- Difficulty date: November 30, 2006
- Submitted: January 14, 2007
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- Aircraft time: 44,660 hours, 38,131 cycles
- Engine: Pwa JT8D9
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 2024T3
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED INTERIM REPAIR AT R1 DOOR CUTOUT AT THE AFT LOWER CORNER.  REMOVED INTERIM REPAIR AND INSTALLED PERMANENT REPAIR.
